# SDR 2004UALA00023

- Difficulty date: January 9, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 18,221 hours, 2,339 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING ON AT SEATS 22-26 GHJ ZONE B.  REMOVED, CHARGED & REINSTALLED BATTERY PACK, OP CHECKS OK.
